Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 26, 2016, 6:11 PM EDT for Adams County, Pike County, Scioto County, Ohio. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 6:11 PM EDT (22:11 UTC)
- Expired
- Apr 26, 2016, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:15 PM EDT | HAIL 1 | Rarden, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
216
WUUS51 KILN 262211
SVRILN
OHC001-131-145-262245-
/O.NEW.KILN.SV.W.0035.160426T2211Z-160426T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
SOUTHERN PIKE COUNTY IN SOUTHWESTERN OHIO...
EASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 645 PM EDT.
* AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF KINCAID SPRINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...NEW BOSTON...LUCASVILLE...ROSEMOUNT...SCIOTODALE...RARDEN...
IDAHO...SCIOTOVILLE...WAKEFIELD...STATE ROUTE 335 AT STATE ROUTE 776...
LADD...PORTSMOUTH REGIONAL AIRPORT...MOUNT JOY...BEAR CREEK...GERMANY...
MCDERMOTT...ELM GROVE...MINFORD AND STOCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8332 3911 8322 3900 8280 3895 8281
3895 8277 3875 8288 3876 8290 3875 8292
TIME...MOT...LOC 2211Z 293DEG 27KT 3900 8320
HAIL...1.00IN
WIND...60MPH
$$
SITES1 follow-up statement
753
WWUS51 KILN 262226
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT TUE APR 26 2016
OHC001-262236-
/O.CAN.KILN.SV.W.0035.000000T0000Z-160426T2245Z/
ADAMS OH-
626 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3892 8327 3905 8324 3900 8280 3895 8281
3895 8277 3875 8288 3876 8290 3875 8292
TIME...MOT...LOC 2226Z 293DEG 27KT 3896 8307
$$
OHC131-145-262245-
/O.CON.KILN.SV.W.0035.000000T0000Z-160426T2245Z/
SCIOTO OH-PIKE OH-
626 PM EDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN SCIOTO AND SOUTHEASTERN PIKE COUNTIES...
AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCASVILLE...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...NEW BOSTON...LUCASVILLE...ROSEMOUNT...SCIOTODALE...RARDEN...
SCIOTOVILLE...WAKEFIELD...STATE ROUTE 335 AT STATE ROUTE 776...LADD...
PORTSMOUTH REGIONAL AIRPORT...MOUNT JOY...BEAR CREEK...GERMANY...
MCDERMOTT...MINFORD AND STOCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3892 8327 3905 8324 3900 8280 3895 8281
3895 8277 3875 8288 3876 8290 3875 8292
TIME...MOT...LOC 2226Z 293DEG 27KT 3896 8307
HAIL...1.00IN
WIND...60MPH
$$
SITESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:54 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 26, 3:54 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 354 PM EDT TUE APR 26 2016 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A SLOW MOVING FRONTAL BOUNDARY THAT WILL SAG SOUTH OF THE OHIO RIVER. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH THURSDAY...ESPECIALLY LATE WEDNESDAY WHEN THE BOUNDARY IS FORECAST TO LIFT BACK NORTH AHEAD OF A POTENT WAVE OF LOW PRESSURE. HIGH PRESSURE AND DRY WEATHER ARE EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FRONTAL BOUNDARY LOCATED ALONG I-71 IS MOVING GRADUALLY SOUTH... PUSHED BY SHORT WAVE ENERGY EMBEDDED IN A MEAN NORTHWEST FLOW ALOFT. THUNDERSTORMS ARE DEVELOPING NEAR THE BOUNDARY IN A MODERATELY UNSTABLE AIRMASS CONTAINING AROUND 2000 J/KG CAPE. ISOLATED SEVERE THREAT EXISTS WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. EXPECT CONVECTION TO INCREASE IN COVERAGE INTO THE EVENING ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...WHILE SCATTERED THUNDERSTORMS AFFECT NORTHERN LOCATIONS. ANOTHER SHOT OF CONVECTION CURRENTLY OVER MISSOURI IS LIKELY ARRIVE AS THE FRONT MOVES SOUTH OF THE OHIO RIVER LATER TONIGHT...THOUGH IT MAY BE DIMINISHED BY LOSS OF DAYTIME HEATING. OVERNIGHT LOWS WILL BE INFLUENCED BY THE POSITION OF THE BOUNDARY. LOWS ARE FORECAST TO RANGE FROM THE MID 40S FAR NORTH...TO THE UPPER 50S FAR SOUTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FRONTAL BOUNDARY WILL BE SOUTH OF THE AREA EARLY WEDNESDAY...BEFORE IT LIFTS NORTH TO BECOME NEARLY STATIONARY NEAR THE OHIO RIVER BY LATE WEDNESDAY NIGHT. MOISTURE AND FORCING WILL INCREASE...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS... ESPECIALLY WEDNESDAY NIGHT WHEN A POTENT WAVE OF LOW PRESSURE WILL BE PUSHING TOWARD THE AREA FROM THE WEST. MARGINAL SEVERE WEATHER THREAT WILL EXIST MAINLY IN SOUTHERN LOCATIONS CLOSER TO THE BOUNDARY AND ASSOCIATED FORCING. TEMPERATURES WILL CONTINUE TO VARY WITH RESPECT TO FRONTAL POSITION. HIGHS ARE EXPECTED TO RANGE FROM THE LOWER 60S FAR NORTH TO THE MID 70S FAR SOUTH. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY STARTS OUT WITH A LOW PRESSURE CENTER IN THE MIDWEST AND A WARM FRONT SOUTHWEST OF THE CWA LIFTING NORTHEASTWARD. PRECIPITATION SHOULD TURN OFF OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS A H5 S/W MOVES INTO THE AREA. AS THE H5 S/W CROSSES...ANY CHANCE FOR LINGERING SHOWERS OR THUNDERSTORM ACTIVITY WILL RAPIDLY DIMINISH. BROAD HIGH PRESSURE NORTH OF THE REGION WILL PROVIDE A LULL IN ANY RAINFALL WITH AN EASTERLY DRYING WIND ON SATURDAY AND COOLER TEMPERATURES IN THE 60S FOR THE WEEKEND INTO EARLY NEXT WEEK. A REPEATED PATTERN WILL SEE ANOTHER SURFACE LOW IN THE MIDWEST WITH AN EASTERLY ORIENTED WARM FRONT OVER THE OHIO VALLEY FOR SATURDAY NIGHT...WITH INCREASING CHANCES FOR STORMS TO DEVELOP STARTING WITH THE HEATING OF THE DAY SATURDAY AND CULMINATING DURING THE DAY SUNDAY WHEN THE SURFACE LOW TRACKS OVER OHIO. UPPER LEVEL PATTERN HAS ANOTHER S/W MOVING THROUGH SUNDAY NIGHT WHICH SHOULD TURN OFF ANY RAIN MONDAY. GFS...EUROPEAN...AND HPC GUIDANCE ALL DIFFER BEYOND SUNDAY AS THE GFS IS PROGRESSIVE WITH THE SURFACE WAVE AND SHOULD BE THE WAY THE PATTERN EVOLVES GIVEN H5 ZONAL FLOW. EUROPEAN HOLDS BACK THE SURFACE LOW MONDAY AND HPC GOES EVEN FURTHER WITH KEEPING THE CIRCULATION IN OHIO THROUGH TUESDAY. LEANED TOWARD THE MORE PROGRESSIVE GFS AND KEPT A COOLER FORECAST UNTIL MON/TUES AS THE CLEAR SKIES WITH HIGH PRESSURE SETTLING IN WILL OFFSET ANY WEAK COLD ADVECTION WITH A HIGH IN THE UPPER MIDWEST. TEMPERATURES WILL BE SEASONABLY MILD IN THE 60S TO LOWER 70S FOR && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING. WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT INTO WEDNESDAY NEAR 10 KNOTS. OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY INTO THURSDAY EVENING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...FRANKS AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 504 AM EDT TUE APR 26 2016 OHZ026-034-035-042>046-051>056-064-065-074-270915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY. A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.
In the hours before
Special weather statement, Apr 26, 5:44 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT TUE APR 26 2016
OHZ061-062-262215-
GREENE OH-MONTGOMERY OH-
544 PM EDT TUE APR 26 2016
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL GREENE AND
EAST CENTRAL MONTGOMERY COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...RADAR INDICATED A THUNDERSTORM OVER BEAVERCREEK...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA...OAKWOOD...YELLOW
SPRINGS...WRIGHT-PATTERSON AFB...CEDARVILLE...WILBERFORCE...RIVERSIDE...
NEW JASPER...CLIFTON...GREENE COUNTY AIRPORT...TREBEIN...OLDTOWN...
OVERLOOK-PAGE MANO AND JOHN BRYAN STATE PARK.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3981 8383 3980 8383 3979 8378 3961 8379
3969 8418 3977 8418
TIME...MOT...LOC 2143Z 273DEG 27KT 3972 8408
FRANKSLocal storm report, Apr 26, 5:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 E GROVE CITY 39.87N 83.04W
04/26/2016 M1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
BCSpecial weather statement, Apr 26, 5:53 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 553 PM EDT TUE APR 26 2016 KYZ093-OHZ078>081-262230- CAMPBELL KY-HIGHLAND OH-CLERMONT OH-ADAMS OH-BROWN OH- 553 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT...NORTHWESTERN ADAMS AND CENTRAL BROWN COUNTIES UNTIL 630 PM EDT... AT 552 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNT ORAB...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... MILFORD...GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND... WILLIAMSBURG...BATAVIA...WINCHESTER...SARDINIA...SEAMAN...BELFAST... WITHAMSVILLE...OWENSVILLE...EMERALD...RUSSELLVILLE...HAMERSVILLE... MOWRYSTOWN...CHERRY FORK AND STATE ROUTE 32 AT US ROUTE 62. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3896 8433 3916 8430 3911 8351 3884 8355 TIME...MOT...LOC 2152Z 276DEG 28KT 3902 8395 SITES
Local storm report, Apr 26, 6:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL ALPINE 39.55N 85.18W
04/26/2016 M1.00 INCH FAYETTE IN TRAINED SPOTTER
UP TO QUARTER SIZE HAIL
&&
KURZLocal storm report, Apr 26, 6:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST ALPINE 39.55N 85.18W
04/26/2016 M60 MPH FAYETTE IN TRAINED SPOTTER
TREE LIMBS DOWN IN THE AREA
&&
KURZLocal storm report, Apr 26, 6:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL CANAL WINCHESTER 39.85N 82.82W
04/26/2016 M0.75 INCH FRANKLIN OH TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:20 AM EDT | Special Weather Statement | ILN | Delaware, Licking | 25 min |
| Apr 26, 5:38 AM EDT | Special Weather Statement | ILN | Logan | 37 min |
| Apr 26, 5:42 AM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Apr 26, 1:37 PM EDT | Special Weather Statement | ILN | Perry | 23 min |
| Apr 26, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 14 min |
| Apr 26, 2:42 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene | 36 min |
| Apr 26, 3:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | ILN | Fayette | 32 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | ILN | Butler | 27 min |
| Apr 26, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 26 min |
| Apr 26, 3:38 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 37 min |
| Apr 26, 3:48 PM EDT | Special Weather Statement | ILN | Pike | 27 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Apr 26, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Warren | 34 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 18 min |
| Apr 26, 4:35 PM EDT | Special Weather Statement | ILN | Greene | 25 min |
| Apr 26, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 31 min |
| Apr 26, 4:45 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Apr 26, 4:51 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Apr 26, 4:52 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Apr 26, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 18 min |
| Apr 26, 4:59 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 31 min |
| Apr 26, 5:04 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 26 min |
| Apr 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 3 hr |
| Apr 26, 5:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Apr 26, 5:32 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 26, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 15 min |
| Apr 26, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Madison | 35 min |
| Apr 26, 5:44 PM EDT | Special Weather Statement | ILN | Greene | 31 min |
| Apr 26, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 30 min |
| Apr 26, 5:51 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Madison, Pickaway | 3 hr |
| Apr 26, 5:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 37 min |
| Apr 26, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 31 min |
| Apr 26, 6:01 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 29 min |
| Apr 26, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 37 min |
| Apr 26, 6:21 PM EDT | Special Weather Statement | ILN | Franklin | 24 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 45 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 30 min |
| Apr 26, 6:35 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland | 4 hr |
| Apr 26, 6:37 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Apr 26, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 23 min |
| Apr 26, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 36 min |
| Apr 26, 6:45 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 30 min |
| Apr 26, 6:51 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| Apr 26, 7:04 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Clermont, Hamilton, Scioto | 5 hr |
| Apr 26, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 37 min |
| Apr 26, 7:28 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Apr 26, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 31 min |
| Apr 26, 7:41 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 34 min |
| Apr 26, 7:53 PM EDT | Special Weather Statement | ILN | Ross | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.